On the best m-term trigonometric and orthogonal trigonometric approximations of functions from the classes L^{Ψ}_{β,ρ}

Authors

  • A. S. Fedorenko

Abstract

We obtain estimates exact in order for the best trigonometric and orthogonal trigonometric approximations of the classes L^{Ψ}_{β,ρ} of functions of one variable in the space L_q in the case 2 < p < q < ∞.

Published

25.12.1999

Issue

Section

Short communications

How to Cite

Fedorenko, A. S. “On the Best m-Term Trigonometric and Orthogonal Trigonometric Approximations of Functions from the Classes L^{Ψ}_{β,ρ}”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 12, Dec. 1999, pp. 1719-21, https://umj.imath.kiev.ua/index.php/umj/article/view/4776.